Asymptotics of the Finite-time Ruin Probability for the Sparre Andersen Risk Model Perturbed by an Inflated Stationary Chi-process

Détails

Ressource 1Télécharger: BIB_5C63D6C5433F.P001.pdf (309.25 [Ko])
Etat: Public
Version: de l'auteur
ID Serval
serval:BIB_5C63D6C5433F
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Asymptotics of the Finite-time Ruin Probability for the Sparre Andersen Risk Model Perturbed by an Inflated Stationary Chi-process
Périodique
Communications in Statistics - Theory and Methods
Auteur(s)
Hashorva E., Ji L.
ISSN
0361-0926 (Print)
1532-415X (Electronic)
Statut éditorial
Publié
Date de publication
2014
Peer-reviewed
Oui
Volume
43
Numéro
10-12
Pages
2540-2548
Langue
anglais
Résumé
In this article, we consider the Sparre Andersen risk model that is perturbed by an inflated chi-process with non-negative random inflator R. Under some conditions on the perturbation and the random inflator, which allow for both small and large fluctuations, exact asymptotic behaviour of the finite-time ruin probability is obtained when initial reserve tends to infinity.
Mots-clé
Sparre Andersen risk model, chi-process, Gaussian process, perturbed risk process, finite-time ruin probability, subexponential distribution, Primary 91B30, 60G15, Secondary 60G70
Web of science
Open Access
Oui
Création de la notice
11/12/2012 5:58
Dernière modification de la notice
20/08/2019 15:14
Données d'usage